# SDR AWXA9900139

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, H

## Discrepancy

AIR TURNBACK, FLAPS LOCK OUT                                    (P/N 26-2700-9-0002) (S/N 0541)  AFTER T/O, FLAP RETRACT ECAM ADVISED FLIGHT CONTROL FLAPS LOCKED OUT WING TIP BREAK ON. SOC ADVISED TO RETURN TO PHX. LANDING WEIGHT 138,000, LANDING UNEVENTFUL.  REMOVED AND REPLACED RT WING TIP BRAKE PER MM CH 27-51-401, WTB TEST GOOD.  REMOVED AND REPLACED NR 4 FLAP ACTUATOR.  OPERATED SEVERAL TIMES, UNABLE TO GET FLAPS TO LOCK OUT.  RIG CHECK ON ALL 4 ACTUATORS IS GOOD.
